MathSciNet Relay Station
MathSciNet bibliographic data
MR1637133 46K05 (46L05 47L60)
Bhatt, S. J.; Inoue, A.; Ogi, H. Admissibility of weights on non-normed $\ast$-algebras. Trans. Amer. Math. Soc. 351 (1999), no. 11, 4629–4656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement